Alert archive / New Mexico / Flash Flood Warnings in 2012

Flash Flood Warning 26, NWS Albuquerque, NM

August 6, 2012Catron County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Aug 6, 2012, 4:15 PM MDT for Catron County, New Mexico. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 6, 2012, 4:15 PM MDT (22:15 UTC)
Expired
Aug 6, 2012, 7:15 PM MDT
In force
3 hr
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Emergency
Flash flood emergency
Flood severity
None

County Catron County, NM

The radar

The Holloman AFB radar (KHDX), 240 km from the middle of the area, began a volume at 22:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tuscon, AZ (KDMA), launched 12:00Z, 10.3 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tuscon, AZ at 12:00Z on 2012-08-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 281 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tuscon, AZ at 12:00Z on 2012-08-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
281 J/kg
Mixed-layer CIN
-277 J/kg
Mixed-layer LCL
1928 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
59 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

667 
WGUS55 KABQ 062215
FFWABQ
NMC003-070115-
/O.NEW.KABQ.FF.W.0026.120806T2215Z-120807T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
415 PM MDT MON AUG 6 2012

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTH CENTRAL CATRON COUNTY IN WEST CENTRAL NEW MEXICO

* UNTIL 715 PM MDT

* AT 411 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM A THUNDERSTORM 8 MILES EAST OF MOGOLLON...OR
  ABOUT 19 MILES SOUTH OF RESERVE. THE STORM PRODUCING VERY HEAVY    
  RAIN WAS NEARLY STATIONARY. ADDITIONAL HEAVY RAIN WAS LOCATED      
  APPROXIMATED 20 MILES EAST OF GLENWOOD.  THIS STORM WAS ALSO       
  NEARLY STATIONARY.  BOTH OF THESE STORMS ARE LOCATED ON THE        
  WHITEWATER BALDY BURN SCAR. UP TO ONE HALF INCH OF RAIN HAS FALLEN 
  IN THE LAST 30 MINUTES. AN INCH OF ADDITIONAL RAINFALL IS LIKELY.  

  THIS WILL IMPACT THE WHITEWATER BALDY BURN SCAR INCLUDING BUT NOT
  LIMITED TO THE MIDDLE AND WEST FORKS OF THE GILA RIVER...THE GILA
  CLIFF DWELLINGS AND STATE ROAD 15...LOCO MOUNTAIN ROAD...FOREST    
  ROAD 142. THIS WILL ALSO AFFECT FOREST SERVICE ROADS               
  180...119...AND 153 AS WELL AS DEEP CREEK AND DEVILS CREEK NEAR    
  BEAR WALLOW. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RUNOFF FROM RAINFALL WILL CAUSE ELEVATED WATER LEVELS WITHIN 
VULNERABLE DRAINAGES IN AND DOWNSTREAM OF THE WHITEWATER BALDY FIRE 
BURN AREA.

&&

LAT...LON 3355 10887 3359 10862 3342 10833 3320 10838
      3321 10866 3338 10871 3338 10890

$$


34
3 follow-up statements
161 
WGUS75 KABQ 062239
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
439 PM MDT MON AUG 6 2012

NMC003-070115-
/O.CON.KABQ.FF.W.0026.000000T0000Z-120807T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CATRON-
439 PM MDT MON AUG 6 2012

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 PM MDT FOR SOUTH
CENTRAL CATRON COUNTY...
...A FLASH FLOOD EMERGENCY FOR THE WHITEWATER BALDY BURN SCAR...

AT 435 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A THUNDERSTORM CAPABLE OF FLASH FLOODING 6 MILES NORTHEAST 
OF MOGOLLON...OR ABOUT 19 MILES SOUTH OF RESERVE. THIS STORM IS OVER 
THE WHITEWATER BALDY BURN SCAR. THE STORM PRODUCING FLASH FLOODING 
WAS NEARLY STATIONARY. OVER ONE INCH OF RAIN FELL NEAR BEAR WALLOW 
IN 30 MINUTES. THIS IS A SERIOUS SITUATION.  IF YOU ARE IN THE PATH 
OF THE RUNOFF...MOVE TO HIGHER GROUND NOW. 

THIS WILL IMPACT THE WHITEWATER BALDY BURN SCAR INCLUDING BUT NOT   
LIMITED TO MINERAL AND SILVER CREEKS...THE MIDDLE AND WEST FORKS OF 
THE GILA RIVER...THE GILA CLIFF DWELLINGS AND STATE ROAD 15...LOCO 
MOUNTAIN ROAD...FOREST ROAD 142. THIS WILL ALSO AFFECT FOREST 
SERVICE ROADS 180...119...AND 153 AS WELL AS DEEP CREEK AND DEVILS 
CREEK NEAR BEAR WALLOW. 

ONE HALF INCH OF ADDITIONAL RAINFALL IS LIKELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RUNOFF FROM RAINFALL WILL CAUSE ELEVATED WATER LEVELS WITHIN 
VULNERABLE DRAINAGES IN AND DOWNSTREAM OF THE WHITEWATER BALDY FIRE 
BURN AREA.

&&

LAT...LON 3355 10887 3359 10862 3342 10833 3320 10838
      3321 10866 3338 10871 3338 10890

$$


34
430 
WGUS75 KABQ 070016
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
616 PM MDT MON AUG 6 2012

NMC003-070115-
/O.CON.KABQ.FF.W.0026.000000T0000Z-120807T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CATRON-
616 PM MDT MON AUG 6 2012

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 PM MDT FOR SOUTH
CENTRAL CATRON COUNTY...

AT 611 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE 
HEAVY RAIN HAS ENDED ACROSS THE WHITEWATER BALDY BURN SCAR.  
HOWEVER...STRONG AND FAST FLOWS IN AREA DRAINAGES WILL CONTINUE DUE 
TO THE EARLIER HEAVY RAINS. 

AREAS THAT MAY BE IMPACTED WITHIN THE WHITEWATER BALDY BURN SCAR 
INCLUDE BUT ARE NOT LIMITED TO MINERAL AND SILVER CREEKS...THE 
MIDDLE AND WEST FORKS OF THE GILA RIVER...THE GILA CLIFF DWELLINGS 
AND STATE ROAD 15...LOCO MOUNTAIN ROAD...AND FOREST ROAD 142. 
FLOODING IS LIKELY IMPACTING FOREST SERVICE ROADS 180...119...AND 
153 AS WELL AS DEEP CREEK AND DEVILS CREEK NEAR BEAR WALLOW LOOKOUT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RUNOFF FROM RAINFALL WILL CAUSE ELEVATED WATER LEVELS WITHIN 
VULNERABLE DRAINAGES IN AND DOWNSTREAM OF THE WHITEWATER BALDY FIRE 
BURN AREA.

&&

LAT...LON 3355 10887 3359 10862 3342 10833 3320 10838
      3321 10866 3338 10871 3338 10890

$$


34
096 
WGUS75 KABQ 070115
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
715 PM MDT MON AUG 6 2012

NMC003-070124-
/O.EXP.KABQ.FF.W.0026.000000T0000Z-120807T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CATRON-
715 PM MDT MON AUG 6 2012

...FLASH FLOOD WARNING WILL EXPIRE AT 715 PM MDT FOR SOUTH CENTRAL
CATRON COUNTY...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE RAINFALL HAD 
ENDED ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT WAS 
DIMINISHING. HOWEVER...LOCALLY HIGH WATER FLOWS IN CREEKS AND 
STREAMS MAY CONTINUE. WITH NO ADDITIONAL RAINFALL EXPECTED... THE 
FLASH FLOOD WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 3355 10887 3359 10862 3342 10833 3320 10838
      3321 10866 3338 10871 3338 10890

$$


34

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Aug 6, 3:04 PM MDT, 1 hour 11 minutes earlier.

Area forecast discussion, Aug 6, 3:04 PM MDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
304 PM MDT MON AUG 6 2012

.DISCUSSION...
LATE START TO THUNDERSTORM ACTIVITY TODAY WITH MORNING RAINS AND
RESIDUAL CLOUD COVER. UPPER LEVEL HIGH CENTER BECOMING APPARENT ON
VISIBLE SATELLITE IMAGERY OVER/NEAR ZUNI PUEBLO. STEERING FLOW IS WEEK
AND SOMEWHAT ERRATIC OVER WESTERN NEW MEXICO SO LOCAL FLASH
FLOODING REMAINS A CONCERN. SLOW MOVEMENT OF STORMS NEAR IN THE
SOUTH CENTRAL MOUNTAINS NEAR THE LITTLE BEAR BURN SCAR IS ALSO
APPARENT. THE VAST MAJORITY OF STORMS WILL DIE OFF QUICKLY THIS
EVENING WITH NO DISCERNIBLE REGIONAL OR LARGE SCALE ATMOSPHERIC LIFT
AND THE UPPER HIGH CENTER OVERHEAD.

MODELS REMAIN IN VERY GOOD AGREEMENT FOR TUESDAY...WITH A WEAK
SHORT-WAVE TROUGH/SPEED MAX DROPPING DOWN THE EAST SIDE OF THE
UPPER HIGH AND INTO NORTHEAST NM. THE BOUNDARY/FRONT AT THE
SURFACE WILL BE THE FOCUS FOR THUNDERSTORMS OVER THE NORTHEAST
TUESDAY AFTERNOON AND OVER THE CENTRAL HIGHLANDS AND EAST CENTRAL
PLAINS DURING THE EVENING. A LIGHT TO MODERATE EAST WIND IS
LIKELY THROUGH THE GAPS AND CANYONS OF THE CENTRAL MOUNTAINS
WEDNESDAY MORNING.

DRIER AIR IN THE MID AND UPPER LEVELS OF THE ATMOSPHERE CURRENTLY
WRAPPED UP IN THE CLOCKWISE CIRCULATION AROUND THE UPPER HIGH
BEGINS TO TAKE ITS TOLL WEDNESDAY...WITH A SLIGHT DOWNTURN IN
CONVECTION. THIS DOWNTURN BECOMES MORE APPARENT THURSDAY INTO
FRIDAY WITH SCATTERED COVERAGE OVER THE NORTHERN AND WESTERN MTNS
AND ISOLATED COVERAGE ELSEWHERE.

MODELS CONTINUE IDEA OF BRINGING AROUND SEVERAL SHORT-WAVE TROUGHS
AND THEIR ASSOCIATED NELY SURFACE PUSHES INTO NE NM FOR THE
WEEKEND AS THE UPPER HIGH ELONGATES/FLATTENS. THIS PATTERN FAVORS THE
SANGRE DE CRISTO MTNS EAST AND SOUTHEAST OUT OVER THE NE HIGHLANDS
AND PLAINS. THE RAIN COOLED AIR THESE STORMS GENERATE THEN MOVES S
AND SWWD EACH NIGHT AND PUSHES THE HIGHER THETA-E/DWPT/RH AIR W
AND SWWD TO THE EAST CENTRAL PLAINS AND CENTRAL HIGHLANDS
SATURDAY...AND AS FAR WEST AS THE RIO GRANDE VALLEY BY SUNDAY
EVENING.

33

&&

.FIRE WEATHER...
RECYCLING OF MOISTURE UNDERNEATH THE UPPER HIGH WILL CONTINUE REST
OF TODAY INTO TUESDAY. THIS MEANS ISOLATED TO SCATTERED ACTIVITY.
THE FOOTPRINT OF WETTING RAIN ASSOCIATED WITH SOME OF THE STORMS
WILL STILL BE PRETTY DECENT TODAY BUT WILL WANE SOME ON TUESDAY. THE
UPPER HIGH ON TUESDAY SHOULD BE CENTERED OVER THE EASTERN GREAT
BASIN AND THE FOUR CORNERS AREA. EXPECT SOME SLIGHT WARMING AND
DRYING AT THE SURFACE. HIGH TEMPERATURES WILL GENERALLY RANGE
BETWEEN 2 TO 5 DEGREES ABOVE NORMAL WEST AND 5 TO 10 DEGREES EASTERN
PLAINS.

STILL LOOKING AT A WEAK TO MODERATE BACK DOOR COLD FRONTAL PUSH AND
ACCOMPANYING WIND SHIFT TUESDAY NIGHT AND WEDNESDAY. THIS WILL AID
TO INCREASE THUNDERSTORM COVERAGE AND RAINFALL ACROSS CENTRAL AND
EASTERN PORTIONS ON WEDNESDAY. THEN PUSH WESTWARD ON THURSDAY AS THE
UPPER HIGH REMAINS CENTERED OVER SOUTH CENTRAL UTAH AND NORTH
CENTRAL AZ. STEERING FLOWS FOR THE STORMS WILL TURN A BIT MORE EAST
TO WEST AS A RESULT. TEMPERATURES WILL COOL SOME AS A RESULT BUT NOT
A WHOLE LOT AS THE UPPER HIGH STRENGTHENS ALOFT. CERTAINLY STILL
REMAINING ABOVE NORMAL MOST AREAS. IT SHOULD ALSO BE MENTIONED THAT
THE MODELS ARE PREDICTING A MID LEVEL DRY SLOT INTRUSION ACROSS
NORTHWEST AREAS AS EARLY AS WEDNESDAY AFTERNOON BUT SPREADING
SOUTHWARD ACROSS MORE OF THE AREA ON THURSDAY. THUS LOOKING FOR MORE
TEEN RH VALUES AS A RESULT. THIS IS SOMEWHAT CONTRADICTORY TO THE LOW
LEVEL MOISTURE PUSH FROM THE EAST DURING THE TUESDAY NIGHT/WEDNESDAY
TIME FRAME SO DEWPOINT AND SUBSEQUENT RH FORECASTING WILL BE
SOMEWHAT TOUGHER DURING THE WED/THUR PERIOD.

A PRETTY DOMINANT UPPER LEVEL HIGH WILL REMAIN WAFFLING AROUND OVER
OR VERY NEAR TO THE FOUR CORNERS AREA FRIDAY AND INTO THE WEEKEND
PER THE PAST FEW MODEL RUNS. THE FOOTPRINT OF WETTING RAIN WOULD
COME DOWN DURING THIS PERIOD AND SOME AREAS WOULD PROBABLY NOT SEE
MUCH OF A CHANCE OF RAINFALL AT ALL. DRYNESS ESPECIALLY FOCUSED
ACROSS THE SOUTHERN AND EASTERN TIER OF THE FORECAST AREA. THIS IS
ESPECIALLY SUPPORTED BY THE ECMWF MODEL BUT ALSO SUPPORTED BY THE
GFS. THE BEST CHANCE OF MEASURABLE OR WETTING MOISTURE DURING THIS
PERIOD WOULD PROBABLY BE ALONG THE COLORADO BORDER NEAR TO THE NORTH
CENTRAL MOUNTAINS. ONE CAVEAT WOULD BE ANOTHER BACK DOOR COLD FRONT.
MODELS ARE SHOWING HINTS AT ANOTHER ONE WITH THE UPPER HIGH JUST TO
THE WEST COMING INTO NORTH CENTRAL AND NORTHEAST AREAS SATURDAY
NIGHT INTO SUNDAY. THE ECMWF SHOWS A MORE GLANCING BLOW WHILE GFS
WHICH LOOKS MORE REASONABLE SHOWS A SLIGHT UPTICK ACROSS THE
AFOREMENTIONED AREAS. WILL CONTINUE TO MONITOR AS TIME GOES ON TO
TRY TO GET A BETTER TREND ON IT. OVERALL THEME THOUGH WOULD BE
LESSER ACTIVITY THROUGH THE NEXT 5 TO 7 DAYS WITH ABOVE NORMAL
TEMPERATURES.

50

&&

.AVIATION...
18Z TAF CYCLE
LOTS OF ACTIVITY YESTERDAY SO THE ATMOSPHERE MAY BE WORKED OVER A
LITTLE BUT STILL RESIDUAL MOISTURE IN PLACE FOR STORMS TO FIRE UP
OVER THE HIGHER TERRAIN AND THEN MOVE OFF TOWARDS THE
EAST/SOUTHEAST. DECIDED TO INCLUDE A TEMPO GROUP FOR GUP AND SAF
AS MORE CONFIDENT THERE FOR DIRECT TERMINAL IMPACTS. WILL WATCH
LVS...FMN AND ABQ AS WELL. TCC IS A TRICKY FORECAST AS THE NAM
MODEL IS MUCH MORE BULLISH THAN THE GFS. KEPT VCSH AS A BOUNDARY
COULD SET UP NEAR THAT TERMINAL SITE. ROW LOOKS TO REMAIN DRY BUT
COULD SEE SOME ENHANCED GUSTS A BIT LATER. LOCATIONS WITH
VCSH/VCTS HAVE A FAIR SHOT AT SOME GUSTIER OUTFLOW WINDS.
LASTLY...THINKING THAT MOST OF THE ACTIVITY WILL HAVE DIED OFF BY
MIDNIGHT BUT NAM MODEL IS SHOWING SOME SORT OF WAVE FEATURE
KEEPING PRECIPITATION GOING NEAR GUP WELL INTO THE OVERNIGHT SO
WILL HAVE TO WATCH THAT TREND. CIGS/VIS RESTRICTIONS ATTACHED TO
THE HEAVIER RAIN SHOULD BE LESS LIKELY TODAY THAN WHAT WAS
OBSERVED YESTERDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  63  93  64  94 /  20  10  10  20
DULCE...........................  51  86  49  87 /  30  30  30  30
CUBA............................  54  89  54  88 /  30  30  30  40
GALLUP..........................  57  88  57  89 /  30  30  20  20
EL MORRO........................  54  82  53  82 /  40  30  30  40
GRANTS..........................  56  87  55  87 /  40  30  30  40
QUEMADO.........................  57  86  57  85 /  40  40  30  40
GLENWOOD........................  60  92  59  92 /  20  30  40  30
CHAMA...........................  52  79  49  79 /  40  40  30  50
LOS ALAMOS......................  61  85  61  84 /  40  40  40  40
PECOS...........................  59  83  58  82 /  30  40  40  40
CERRO/QUESTA....................  55  79  55  79 /  30  40  40  30
RED RIVER.......................  49  72  49  72 /  40  50  30  40
ANGEL FIRE......................  48  74  47  74 /  40  60  30  40
TAOS............................  53  86  52  86 /  40  40  20  30
MORA............................  55  80  55  79 /  40  30  40  40
ESPANOLA........................  60  91  59  91 /  30  20  30  30
SANTA FE........................  61  86  60  84 /  40  30  40  40
SANTA FE AIRPORT................  61  90  62  88 /  30  20  40  30
ALBUQUERQUE FOOTHILLS...........  67  93  66  91 /  30  20  40  30
ALBUQUERQUE HEIGHTS.............  70  95  70  93 /  30  10  30  20
ALBUQUERQUE VALLEY..............  66  96  65  94 /  20  10  20  20
ALBUQUERQUE WEST MESA...........  68  95  67  94 /  30  10  30  20
LOS LUNAS.......................  66  95  65  93 /  20  10  30  20
RIO RANCHO......................  68  95  68  93 /  30  20  30  20
SOCORRO.........................  67  98  67  95 /  20  10  30  20
SANDIA PARK/CEDAR CREST.........  62  91  61  88 /  30  20  50  40
TIJERAS.........................  62  94  62  91 /  30  10  40  30
MORIARTY/ESTANCIA...............  59  89  59  87 /  30  10  40  30
CLINES CORNERS..................  60  87  60  85 /  30  20  40  30
GRAN QUIVIRA....................  62  89  61  87 /  30  20  40  30
CARRIZOZO.......................  63  93  63  90 /  20  10  40  30
RUIDOSO.........................  59  84  58  82 /  20  40  40  40
CAPULIN.........................  60  84  60  84 /  20  40  40  10
RATON...........................  60  92  60  93 /  30  40  40  20
SPRINGER........................  62  90  61  89 /  30  30  40  20
LAS VEGAS.......................  58  87  57  85 /  40  30  40  30
CLAYTON.........................  68  94  67  93 /  20  30  30  10
ROY.............................  64  90  64  89 /  30  20  40  10
CONCHAS.........................  70  96  69  95 /  30  10  40  10
SANTA ROSA......................  69  97  68  96 /  30  10  40  20
TUCUMCARI.......................  72 101  72  99 /  20  10  40  10
CLOVIS..........................  70  97  69  93 /  10  10  40  10
PORTALES........................  71  99  70  95 /  10  10  40  10
FORT SUMNER.....................  72  98  72  95 /  20  10  40  20
ROSWELL.........................  73 101  72  97 /  10  10  40  20
PICACHO.........................  66  94  65  90 /  20  20  40  20
ELK.............................  62  87  61  85 /  20  30  40  20

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

33
Hazardous weather outlook, Aug 6, 5:44 AM MDT, 10 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
544 AM MDT MON AUG 6 2012

NMZ501>540-071200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
544 AM MDT MON AUG 6 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

LOCAL HEAVY RAINFALL THIS AFTERNOON AND EVENING OVER WESTERN AND
NORTHERN NEW MEXICO IS POSSIBLE. LOCALIZED AREAS OF FLASH FLOODING
MAY OCCUR.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SLOW MOVING THUNDERSTORMS MAY RESULT IN LOCALLY HEAVY RAIN AND
FLOODING EACH DAY THROUGH NEXT WEEKEND. A BACK DOOR COLD FRONT
INTO THE STATE ON TUESDAY AND TUESDAY NIGHT COULD ENHANCE THE
RAINFALL INTENSITY TUESDAY NIGHT INTO WEDNESDAY OVER MUCH OF
THE FORECAST AREA. DRIER AIR AT THE END OF THE WEEK INTO NEXT
WEEKEND WILL REDUCE THE POSSIBILITY OF HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

CONTACT LOCAL LAW ENFORCEMENT OR THE NATIONAL WEATHER SERVICE TO
REPORT HEAVY RAIN.

40

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 5, 6:17 PM MDTFlash Flood WarningABQCibola118 min
Aug 5, 6:53 PM MDTAreal Flood AdvisoryABQRio Arriba112 min
Aug 5, 8:17 PM MDTAreal Flood AdvisoryABQCibola, McKinley118 min
Aug 5, 9:07 PM MDTAreal Flood AdvisoryABQColfax, Mora113 min
Aug 6, 4:03 AM MDTAreal Flood AdvisoryABQMora, Rio Arriba, San Miguel, Santa Fe, Taos87 min
Aug 6, 1:52 PM MDTAreal Flood AdvisoryABQCatron113 min
Aug 6, 2:15 PM MDTFlash Flood WarningABQCatron3 hr
Aug 6, 3:10 PM MDTAreal Flood AdvisoryABQLincoln2 hr
Aug 6, 3:47 PM MDTAreal Flood AdvisoryABQCatron118 min

Nearby

Flash Flood Warnings in New Mexico, 2012Every flash flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.